Mississippi, 2021

Damaging Winds in Mississippi, September 1, 2021

September 1, 2021 · NWS JAN · 24 events in 15 counties and zones

A front dropped south into the ArkLaMiss region. Ahead of this front, warming occurred which combined with ample moisture to produce thunderstorms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$453,000
Crop damage
None recorded
Events
24

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAN wrote it up.

A front dropped south into the ArkLaMiss region. Ahead of this front, warming occurred which combined with ample moisture to produce thunderstorms. Some storms were severe with damaging winds being the primary concern.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at Sep 1, 11:49 AM CST, 22 minutes earlier.

Area forecast discussion, Sep 1, 11:49 AM CST, 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1249 PM CDT Wed Sep 1 2021

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
VFR conditions prevail across the area this afternoon. Scattered
SHRA/TS will develop and move across the region ahead of a cold
front late this afternoon through this evening, with brief
categorical reductions possible in localized +RA. Early Thu
morning to around daybreak, brief patchy fog development is
possible again, mainly across south MS and central LA. Otherwise,
VFR conditions will continue. /DL/

&&

.DISCUSSION...
Mostly sunny and humid conditions exist across the area this
morning, save for a small portion of south MS with pesky low
stratus. A cold front is now pushing southward into north
AR/northwest TN/MO Bootheel and will continue across the Mid South
today. Ahead of the front, a cluster of convection has moved
southeastward through the Memphis area this morning and is on
track to move into the Golden Triangle and east MS by early
afternoon. Though this activity is currently outflow-dominant, it
is within a region of 20-25 kt of effective bulk shear and around
2000 J/kg MUCAPE, which should promote additional development
later today. Farther west, latest CAMs/HREF suggest scattered
convection will backbuild along the front but will be delayed
toward the late afternoon and evening hours. There's still some
potential for a few strong storms given moderate to strong
instability and modest deep shear. The forecast has been adjusted
to update timing of PoPs.

In addition, heat stress remains a concern. Dewpoints are in the
mid 70s across most of the area, and with temps set to rise into
the mid to upper 90s across the western half, heat indices should
reach advisory criteria. There also remain concerns of greater
impacts, particularly in Franklin and Lincoln counties, because
this is ongoing while there are still several power outages. /DL/

Prior discussion below:

Today through Tuesday night...

Today will feel a little more like summer but change will be on the
way. As Ida continues to affect portions of the Ohio Valley and into
the Mid Atlantic today, caught up in an upper trough. To our west, a
589dm upper ridge across Texas will begin to shift east and affect
portions of our region. This puts the forecast area under northwest
flow aloft. As Ida continues to pull away, it will help drop a cold
front south into the Lower Mississippi River Valley region. Ahead of
this front, compressional heating will occur, and combined with the
increasing heights from the west, temperatures will be quite warm
today. Highs look to reach the upper 90s in the west and even up to
the mid 90s in the I-55 corridor. GEFS percentiles indicate that 850
mb temperatures today will be in the 90th to 97th percentile from
north Louisiana into the I-55 corridor. With moisture pooling ahead
of this cold front, indications are that we could dewpoints rise
significantly today and even see an unwelcome return to the lower
80s dewpoints ahead of this front. Because of this increase in
moisture and hot temperatures, heat indices will be quite the
concern today. There was already concern for heat stress in
locations where power outages continue but it is looking like heat
indices topping 105 and nearing 110 degrees will be possible across
a much larger area. Because of this, have gone ahead with a Heat
Advisory for locations roughly along and west of the I-55 corridor.

As this front interacts with daytime heating and increased
moisture(PW values forecast to be around 1.7 inches), convection
should develop by mid-day and continue through the evening. It is
even possible some convection could linger a bit later into the
night, as indicated by some of the hi-res model guidance. While
there is nothing currently outlooked, there may be some concern for
strong to at least isolated severe storms today. MUCAPE will be
around 2500-3000 J/kg(or higher depending on which model you look
at) with 25-28C Vertical Totals. There do appear to be rather poor
mid-level lapse rates and deep layer shear is on the magnitude of 15-
20kts. Will need to assess the microburst potential with this
mornings sounding. Gusty winds, lightning and locally heavy
downpours would be the main concern. Given recent rainfall this
could lead to some localized flooding but convection should be
progressive enough to preclude this mention at this time. /28/

Thursday through Tuesday...

Thursday will be the first day to see significantly cooler and drier
weather this week as a cold front moves south through the area. Deep
layer northerly flow behind the trough enhanced by the remnant
circulation of Ida will help the front make seasonably deep
progress, perhaps as far south as just beyond the northern Gulf
coast. While day time temperatures will be a bit cooler, the frontal
airmass changes will be most noticeable at night, when temperatures
Thursday night will dip into the 60s F for most. A seasonably warm
day Friday will be followed by another night of efficient cooling in
the post frontal airmass with similar temperatures for lows. The air
will be noticeably less humid than earlier this week with a near
zero rain chance after the front Thursday evening, Friday, and into
Saturday morning.

Cool snaps are rarely long lived in the ArkLaMiss in early September
and daily heating combined with frontolysis near the coast will lead
to modification of the postfrontal airmass by weekend. With this,
upper heights will also be on the rise and the boundary layer flow
will become generally more southerly as the surface high center
moves east of our area and return flow from the Gulf becomes
dominant. Subsequently, daily highs will begin to be more seasonal
through the weekend, in the lower to middle 90s F, and humidity will
begin to creep up with dewpoints in the upper 60s F and lower 70s F.
Rain and isolated thunderstorm chances will also be on the rise
with the increases in diurnal instability and increasing boundary
layer moisture (Td AOA 70F, PWs >1.75")

Due to extensive infrastructure impacts to the power grid from
Hurricane Ida, additional sensitivity continues to be warranted for
the interests of our neighbors in our southern Mississippi counties
in regards to heat indices. While the current long range forecast
suggests heat indices will generally remain below 105 F, should heat
indices over 100 F look likely, formal warning and/or forecast
products may be required should utility interruptions remain
widespread. This situation will continue to be closely monitored.
/86/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       95  72  89  67 /  30  36   8   2
Meridian      92  69  87  64 /  41  37   3   2
Vicksburg     98  74  92  69 /  23  30  10   3
Hattiesburg   92  73  90  69 /  33  42  22   3
Natchez       95  72  91  70 /  22  27  31   5
Greenville    96  70  89  65 /  23  11   2   1
Greenwood     94  69  89  64 /  28   8   1   1

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Heat Advisory until 7 PM CDT this evening for MSZ018-019-025-027-
     034>036-040>043-047>049-053>055-059>064-072.

LA...Heat Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
     023>026.

AR...Heat Advisory until 7 PM CDT this evening for ARZ074-075.

&&

DL/28/86
Hazardous weather outlook, Sep 1, 3:15 AM CST, 8 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
415 AM CDT Wed Sep 1 2021

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034>036-
040>043-047>049-053>055-059>064-072-020915-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Washington-Humphreys-Holmes-Issaquena-Sharkey-
Yazoo-Madison MS-Warren-Hinds-Rankin-Claiborne-Copiah-Simpson-
Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-
Marion-
415 AM CDT Wed Sep 1 2021

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and central Mississippi.

.DAY ONE...Today and Tonight

DANGEROUS HEAT
THREAT...Elevated
TIMING...Today

Temperatures in the mid to upper 90s will combine with ample
moisture to bring heat indices of around 105 to 110 degrees today.
Residents should exercise caution when spending prolonged periods
outdoors. Take breaks, stay hydrated and find cool locations when
possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

MSZ030>033-038-039-045-046-051-052-057-058-020915-
Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Neshoba-Kemper-
Newton-Lauderdale-Jasper-Clarke-
415 AM CDT Wed Sep 1 2021

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and northeast Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

MSZ026>029-037-044-050-056-065-066-073-074-020915-
Grenada-Carroll-Montgomery-Webster-Attala-Leake-Scott-Smith-
Covington-Jones-Lamar-Forrest-
415 AM CDT Wed Sep 1 2021

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, and southeast
Mississippi.

.DAY ONE...Today and Tonight

DANGEROUS HEAT
THREAT...Limited
TIMING...Today

Temperatures in the low to mid 90s will combine with ample
moisture to bring heat indices around 100 to 105 degrees. Use
caution when outdoors for prolonged periods of time.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

28

&&

...HAZARD LEGEND...

*DANGEROUS HEAT*
Extreme...Extreme heat is expected with peak heat index values
 in excess of 110 degrees for multiple days. Heat stroke continues
 to be a major concern.
Significant...Dangerous heat expected with peak heat index values
 in excess of 110 degrees. Heat stroke will be a significant
 concern.
Elevated...Dangerous heat likely with peak heat index values
 ranging from 106 to 110 degrees. Heat exhaustion will be likely.
Limited...Caution is advised for possible dangerous heat as
 heat index values peak near 105 degrees. Heat exhaustion will
 be possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

In the hours before

Local storm report, Sep 1, 10:18 AM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1118 AM CDT WED SEP 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     NON-TSTM WND DMG MERIGOLD                33.84N 90.73W
08/30/2021                   BOLIVAR            MS   BROADCAST MEDIA

            A TREE WAS DOWNED ACROSS A STREET IN
            MERIGOLD.

&&

DL
Special weather statement, Sep 1, 12:03 PM CST, 8 minutes before
Special Weather Statement
National Weather Service Jackson MS
103 PM CDT Wed Sep 1 2021

MSZ031-011845-
Lowndes MS-
103 PM CDT Wed Sep 1 2021

...A strong thunderstorm will impact portions of northeastern Lowndes
County through 145 PM CDT...

At 102 PM CDT, Doppler radar was tracking a strong thunderstorm near
Caledonia, or 9 miles north of Columbus AFB, moving southeast at 35
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated. A 54 MPH wind gust was measured at the
         Aberdeen Airport.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Columbus, Columbus AFB, Caledonia, Kolola Springs and Steens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3340 8829 3366 8847 3367 8845 3367 8844
      3368 8843 3367 8842 3369 8839 3369 8837
      3372 8833 3374 8833 3374 8825
TIME...MOT...LOC 1802Z 328DEG 29KT 3376 8840

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DL

The radar

The Columbus AFB radar (KGWX), 21 km away, was scanning. The volume nearest the first event began at 18:10 UTC.

Open the radar archive at this moment

Event by event

24 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Lowndes

When
September 1, 12:11 PM CST to 12:22 PM CST
Where
Lowndes County, 2.92 mi NE of Caledonia to 2.99 mi ESE of Caledonia
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
33.714, -88.299

A tree was blown down on Ott Road and another tree was blown down across Border Springs Road.

Thunderstorm Wind, Clay

When
September 1, 2:22 PM CST
Where
Clay County, 0.58 mi E of West Pt
Measured
52 kt (60 mph) estimated gust
Property damage
$8,000
Reported by
Emergency Manager
Coordinates
33.600, -88.640

Several trees were blown down.

Thunderstorm Wind, Lowndes

When
September 1, 2:30 PM CST
Where
Lowndes County, 5.32 mi NNE of (Gtr)columbus Rgnl A
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
33.522, -88.547

Trees were blown down on West Plymouth Road and Tibbee Drive.

Thunderstorm Wind, Lowndes

When
September 1, 2:40 PM CST to 2:42 PM CST
Where
Lowndes County, 4.04 mi SW of Columbus to 4.04 mi E of Bent Oak
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
33.461, -88.482

A tree was blown down on Robinson Road and another tree was blown down on Evans Road.

Thunderstorm Wind, Winston

When
September 1, 2:49 PM CST
Where
Winston County, 1.5 mi NNE of Rural Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
33.090, -89.270

Trees and power lines were blown down at the intersection of Mississippi Highway 14 with Massey Hisaw Road and Higgason Road.

Thunderstorm Wind, Winston

When
September 1, 3:05 PM CST to 3:11 PM CST
Where
Winston County, 5.4 mi WSW of Fearns Spgs to 2.15 mi SSW of Fearns Spgs
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
32.980, -88.930

A tree was blown down on East Winston Road off of Highway 397. Another tree fell onto a power line along Calhoun Road.

Thunderstorm Wind, Lowndes

When
September 1, 3:11 PM CST
Where
Lowndes County, 2.37 mi NNE of Forreston
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
33.350, -88.300

A tree was blown down on Mississippi Highway 69 near the Alabama state line.

Thunderstorm Wind, Neshoba

When
September 1, 3:29 PM CST to 4:02 PM CST
Where
Neshoba County, 0.35 mi E of Stallo to 1.91 mi SE of Neshoba
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
32.919, -89.094

Several trees were blown down across Neshoba County.

Thunderstorm Wind, Holmes

When
September 1, 3:35 PM CST to 3:49 PM CST
Where
Holmes County, 2.5 mi NE of Bowling Green to 1.26 mi S of Goodman
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
33.190, -89.894

Several trees were blown down in eastern Holmes County.

Thunderstorm Wind, Attala

When
September 1, 3:41 PM CST to 3:47 PM CST
Where
Attala County, 0.69 mi N of Kosciusko to 0.9 mi SW of Williamsville
Measured
55 kt (63 mph) estimated gust
Property damage
$200,000
Reported by
Trained Spotter
Coordinates
33.060, -89.580

Trees and large limbs were blown down at the Cooperative Observer site in Kosciusko. The roof of the Strand Theater was damaged. Debris from the roof damaged the roof of the adjacent Kosciusko Star-Herald building. A tree fell onto a house near Goodman Street. Another tree fell onto a house near Fairground Street. A tower at a radio station fell onto the building. A large tree was blown down on Natchez Trace Parkway.

Thunderstorm Wind, Leake

When
September 1, 4:02 PM CST to 4:36 PM CST
Where
Leake County, 0.81 mi SW of Singleton to 0.52 mi NE of Walnut Grove
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
32.871, -89.538

Multiple trees were blown down scattered around the county.

Thunderstorm Wind, Yazoo

When
September 1, 4:09 PM CST to 4:17 PM CST
Where
Yazoo County, 0.69 mi ENE of Eden to 0.9 mi SE of Free Run
Measured
53 kt (61 mph) estimated gust
Property damage
$35,000
Reported by
Emergency Manager
Coordinates
32.985, -90.320

A tree was blown down and fell through a roof on Eden Main Street. On Church Street, a doublewide mobile home was shifted and sustained roof damage. Power lines were blown down on US Highway 49E. Trees were blown down on Eden Midway Road.

Thunderstorm Wind, Yazoo

When
September 1, 4:36 PM CST to 4:38 PM CST
Where
Yazoo County, 1.74 mi W of Benton to 0.89 mi SE of Benton
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
32.830, -90.300

Power lines were blown down on Academy Drive. Several trees were blown down on MS Highway 433 about one mile south of MS Highway 16. Another tree was blown down across MS Highway 16 at the intersection with Mollett Road.

Thunderstorm Wind, Madison

When
September 1, 4:45 PM CST to 5:23 PM CST
Where
Madison County, 0.67 mi NNW of Canton to 1.88 mi WNW of Gluckstadt
Measured
53 kt (61 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
32.629, -90.033

Several trees were blown down across Madison County, including one that fell across Stribling Road Ext.

Thunderstorm Wind, Clarke

When
September 1, 4:47 PM CST
Where
Clarke County, 0.91 mi NW of Sable
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
32.210, -88.690

A tree was blown down on CR 483.

Thunderstorm Wind, Clarke

When
September 1, 4:55 PM CST
Where
Clarke County, 3.58 mi SW of Middleton
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
32.140, -88.670

A tree was blown down on CR 149.

Thunderstorm Wind, Newton

When
September 1, 5:20 PM CST
Where
Newton County, 1.81 mi NE of Newton Okeefe Arpt
Measured
55 kt (63 mph) estimated gust
Property damage
$35,000
Reported by
Emergency Manager
Coordinates
32.340, -89.110

Structural damage occurred and trees were blown down along Highway 80 between Hickory and Newton.

Thunderstorm Wind, Rankin

When
September 1, 5:39 PM CST
Where
Rankin County, 3.23 mi WNW of Langford
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
32.370, -90.020

A tree was blown down along Grants Ferry Road.

Thunderstorm Wind, Rankin

When
September 1, 5:44 PM CST
Where
Rankin County, 1.36 mi ENE of Gulde
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
32.310, -89.830

A tree was blown down on Highway 80.

Thunderstorm Wind, Yazoo

When
September 1, 5:52 PM CST
Where
Yazoo County, 4.3 mi ESE of Phoenix
Measured
50 kt (58 mph) estimated gust
Property damage
$8,000
Reported by
Emergency Manager
Coordinates
32.560, -90.500

A power line and several trees were blown down on Cox Ferry Road from the outflow boundary of strong to severe thunderstorms.

Thunderstorm Wind, Hinds

When
September 1, 6:03 PM CST
Where
Hinds County, 1.36 mi WNW of Siwell
Measured
52 kt (60 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
32.260, -90.340

Trees were blown down and blocked the roadway on Jackson Raymond Road near Springridge Road. One tree fell onto a house on Springridge Road.

Thunderstorm Wind, Hinds

When
September 1, 7:38 PM CST
Where
Hinds County, 1.5 mi NNW of New Byram
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
32.200, -90.280

Several trees were blown down in Byram. Trees blocked the roadway at Springridge Road and Owens Road. Trees also blocked the roadway on Siwell Road at Byram Estates.

Thunderstorm Wind, Warren

When
September 1, 8:20 PM CST
Where
Warren County, 1.36 mi ESE of Vicksburg
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Law Enforcement
Coordinates
32.340, -90.860

A few trees and power lines were blown down in town.

Thunderstorm Wind, Copiah

When
September 1, 8:42 PM CST
Where
Copiah County, Wesson
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
31.700, -90.400

A tree was blown down.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2021Every state in 2021This day in weather historyWarnings in Mississippi, September 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 977690, 977691, 977692, 977693, 977694, 977695, 977696, 977697, 977711, 977730, 978191, 978190, 978193, 978196, 978194, 978195, 978198, 978199, 978200, 978201, 978202, 978203, 978204, 978205.